Alert archive / Kentucky / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 9, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Feb 11, 2009, 5:15 PM EST for Clermont County, Hamilton County, Ohio; 5 counties in Kentucky; Ohio County, Switzerland County, Indiana. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2009, 5:15 PM EST (22:15 UTC)
- Expired
- Feb 11, 2009, 6:00 PM EST
- In force
- 45 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Ohio County, IN, Switzerland County, IN, Boone County, KY, Campbell County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Clermont County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 85 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 5:18 PM EST | HAIL 0.75 | Burlington, KY | |
| Feb 11, 5:24 PM EST | HAIL 0.75 | 2 W Constance, KY | REPORTED IN HEBRON. |
| Feb 11, 5:31 PM EST | TSTM WND GST 58 | Silverton, OH | |
| Feb 11, 5:36 PM EST | TSTM WND GST 60 | Madeira, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 11, 11:38 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 468 m²/s²
- 0-3 km storm-relative helicity
- 468 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KILN 112215
SVRILN
INC115-155-KYC015-037-077-081-117-OHC025-061-112300-
/O.NEW.KILN.SV.W.0009.090211T2215Z-090211T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
515 PM EST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
EASTERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
NORTHWESTERN GRANT COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
OHIO COUNTY IN SOUTHEAST INDIANA...
EASTERN SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
CLERMONT COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 600 PM EST.
* AT 510 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND
DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR BIG BONE...
MOVING NORTHEAST AT 70 MPH. THIS CLUSTER OF THUNDERSTORMS WILL
AFFECT THE CINCINNATI METRO AREA.
* LOCATIONS IMPACTED INCLUDE...
FLORENCE...
ELSMERE...
INDEPENDENCE...
ERLANGER...
EDGEWOOD...
CRESTVIEW HILLS...
VILLA HILLS...
LAKESIDE PARK...
IN ADDITION...PINER...FISKBURG...BANK LICK...ATWOOD...RICEDALE...
CINCINNATI-NORTHERN KENTUCKY INTERNATIONAL AIRPORT...MORNING VIEW AND
CONSTANCE ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST WEDNESDAY EVENING
FOR SOUTHEAST INDIANA AND NORTHERN KENTUCKY AND SOUTHWEST OHIO.
LAT...LON 3903 8489 3928 8430 3894 8402 3892 8403
3886 8424 3887 8425 3885 8429 3871 8479
3872 8480 3872 8482 3869 8489
TIME...MOT...LOC 2214Z 239DEG 61KT 3895 8467
$$
RYAN1 follow-up statement
000
WWUS51 KILN 112225
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
525 PM EST WED FEB 11 2009
INC115-155-112233-
/O.CAN.KILN.SV.W.0009.000000T0000Z-090211T2300Z/
OHIO IN-SWITZERLAND IN-
523 PM EST WED FEB 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SWITZERLAND AND OHIO
COUNTIES HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3875 8476 3908 8476 3928 8430 3894 8402
3892 8403 3886 8424 3887 8424 3885 8429
TIME...MOT...LOC 2223Z 239DEG 61KT 3902 8450
$$
KYC015-037-077-081-117-OHC025-061-112300-
/O.CON.KILN.SV.W.0009.000000T0000Z-090211T2300Z/
GRANT KY-BOONE KY-CAMPBELL KY-KENTON KY-GALLATIN KY-CLERMONT OH-
HAMILTON OH-
523 PM EST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EST
FOR SOUTHEASTERN HAMILTON...CLERMONT...NORTHEASTERN GALLATIN...
KENTON...CAMPBELL...BOONE AND NORTHERN GRANT COUNTIES...
AT 518 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR
ELSMERE...MOVING NORTHEAST AT 70 MPH. PEA SIZE HAIL WAS REPORTED IN
FLORENCE. THE CINCINNATI-NORTHERN KENTUCKY INTERNATIONAL AIRPORT
GUSTED TO 50 MPH.
LOCATIONS IMPACTED INCLUDE...WILDER...HIGHLAND HEIGHTS...
SOUTHGATE...NEWPORT...COLD SPRING...ALEXANDRIA...BELLEVUE AND
CINCINNATI.
IN ADDITION...AA HIGHWAY AT US ROUTE 27...WOODLAWN...CRESTVIEW...
GUBSER MILL...ST. BERNARD...ELMWOOD PLACE...MENTOR AND CALIFORNIA ARE
NEAR THE PATH OF THIS STORM.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3875 8476 3908 8476 3928 8430 3894 8402
3892 8403 3886 8424 3887 8424 3885 8429
TIME...MOT...LOC 2223Z 239DEG 61KT 3902 8450
$$
RYANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 4:44 PM EST, 31 minutes earlier.
Area forecast discussion, Feb 11, 4:44 PM EST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EST WED FEB 11 2009
.SYNOPSIS...
DEEPENING LOW PRESSURE MOVING THROUGH THE LOWER GREAT LAKES WILL
PULL A COLD FRONT ACROSS THE REGION TONIGHT. HIGH WINDS WILL
USHER IN COLDER AIR BEHIND THE FRONT. HIGH PRESSURE AND DRY AIR WILL
BUILD IN FROM THE SOUTHWEST FOR THURSDAY AND FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LOW IS OVER EASTERN ILLINOIS. SHOWERS AND THUNDERSTORMS WITH
BOWING SEGMENTS ARE SLICING THROUGH ILN AREA...WITH A DRY SLOT TO
THE WEST...FOLLOWED BY SHOWERS AND THUNDERSTORMS ASSOCIATED WITH
THE LOW CENTER.
THOUGH MUCH OF OUR AREA IS UNDER TORNADO WATCHES 16 AND 18...WE HAVE
NOT RECEIVED ANY REPORTS OF DAMAGE SO FAR SO IT APPEARS THAT
ACTIVITY HAS BEEN BELOW SEVERE LIMITS THIS AFTERNOON. EASTERN
LOCATIONS HAD PARTIAL SUNSHINE EARLIER THIS AFTERNOON...SO
SLIGHTLY HIGHER INSTABILITY THERE MAY CAUSE SOME THUNDERSTORMS TO
BECOME SEVERE.
AFTER SEVERE THREAT ENDS THIS EVENING...WIDESPREAD SYNOPTIC SCALE
HIGH WINDS WILL OCCUR IN THE TIGHT PRESSURE GRADIENT ON THE SOUTH
SIDE OF THE DEPARTING LOW. WIND GUSTS TO 60 MPH ARE STILL
EXPECTED...AND A HIGH WIND WARNING REMAINS IN EFFECT THROUGH 5 AM.
LINGERING SHOWERS WILL DIMINISH IN COVERAGE BY LATE EVENING WITH
LOSS OF DAYTIME HEATING BUT WILL NOT DISAPPEAR. SNOW WILL MIX IN
TOWARD MORNING WITH LITTLE ACCUMULATION.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
IT WILL REMAIN WINDY ON THURSDAY WITH GUSTS TO 40 MPH BUT SPEEDS
WILL BE BELOW WARNING OR ADVISORY CRITERIA. ISOLATED LINGERING
SHOWERS WILL END BY AFTERNOON...LEAVING PARTLY SUNNY SKIES. HIGH
PRESSURE WILL KEEP THINGS DRY THURSDAY NIGHT AND FRIDAY. LOW
PRESSURE WILL BRING THE LIKELIHOOD FOR LIGHT AMOUNTS OF RAIN AND
SNOW FRIDAY NIGHT. TEMPERATURES WILL STAY ABOVE NORMAL BUT WILL
NOT BE AS WARM AS IN THE FIRST HALF OF THIS WEEK.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
FOR THE BEGINNING OF THE EXTENDED PERIOD...BOTH GFS AND ECMWF NOW
SHOWING LOW PRESSURE SYSTEM MOVING ACROSS SOUTHERN
INDIANA...SOUTHERN OHIO...AND KENTUCKY AND THEN SOUTHEAST TO THE MID
ATLANTIC COAST EITHER LATE SATURDAY OR SATURDAY NIGHT. THE ECMWF IS
A LITTLE SLOWER WITH THIS SYSTEM. PRECIPITATION EXPECTED TO BE A MIX
OF RAIN AND SNOW MANY AREAS TO START AND THEN WILL TRANSITION TO
RAIN AS LOW BRINGS WARMER AIR TO MUCH OF FORECAST AREA AND THEN
TRANSITIONS TO SNOW SHOWERS AS COLD WRAPS AROUND BEHIND THE LOW.
KEPT POPS IN CHANCE CATEGORY WITH PRECIPITATION ENDING SUNDAY NIGHT
BUT POPS MAY NEED TO BE RAISED IN LATER FORECASTS.
SUNDAY WILL BE DRY. HIGH PRESSURE WILL MOVE ACROSS THE OHIO RIVER
VALLEY REGION MONDAY AND TUESDAY EXTENDING THE PERIOD OF DRY
WEATHER.
ANOTHER LOW PRESSURE SYSTEM IS FORECAST TO EFFECT THE OHIO RIVER
VALLEY REGION TOWARD THE END OF THE EXTENDED PERIOD...WEDNESDAY OF
NEXT WEEK. THIS LOW PRESSURE SYSTEM IS EXPECTED TO TAKE A SIMILAR
TRACK AS THE LOW THIS SATURDAY AND MOVE FROM THE MID MISSISSIPPI
RIVER VALLEY ACROSS SOUTHERN INDIANA...SOUTHERN OHIO...AND NORTHERN
KENTUCKY AND THEN SOUTHEAST.
TEMPERATURES READINGS ARE EXPECTED TO BE NEAR NORMAL SATURDAY
THROUGH WEDNESDAY...WITH HIGHS IN THE MID 30S TO MID 40S AND LOWS IN
THE 20S.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
CONVECTIVE LINE WILL MOVE INTO AREA NEAR/AFTER 20Z...AFFECTING
KCVG/KLUK...THEN UP TO KCMH/KLCK NEAR 23Z. KLCK/KCMH WILL CONTINUE
WTH VFR CIGS PRIOR TO THIS TIME. HAVE TRIED TIMING THE CB AND
LOWERED VSBYS/CIGS ASSOC WTH CONVECTIVE LINE. SEVERE STORMS
POSSIBLE WITH LINE...BUT GENERALLY GUSTS TO 35-45KTS. VERY LITTLE
LIGHTNING CURRENTLY OBSERVED WITH THIS LINE OVR KY ATTM. THE MORE
SEVERE WIND WILL COME BEHIND THE CONV LINE WHERE GUSTS FROM 50 TO
APPROACHING 60KTS ESPECIALLY FROM 22Z-04Z IN THE SW AND 23-06Z IN
THE EAST. KILN SNDG AT 12Z HAD 50KTS AT JUST 25K FT. 18Z SNDG TO
BE RELEASED...AND AM ANTICIPATING THESE WINDS TO BE MUCH CLOSER TO
SFC WTH MIXING OCCURRING...THEN TRANSPORTED DOWN TO THE SFC FROM
ABOUT 22Z ONWARD.
OUTLOOK...MVFR CEILINGS ARE LIKELY THURSDAY. MVFR CEILINGS AND
MVFR/IFR VISIBILITIES ARE POSSIBLE LATE FRIDAY NIGHT INTO SUNDAY
WITH RAIN/SNOW.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 5 AM EST THURSDAY FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...HIGH WIND WARNING UNTIL 5 AM EST THURSDAY FOR KYZ089>100.
IN...HIGH WIND WARNING UNTIL 5 AM EST THURSDAY FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...PARKER
AVIATION...JDRHazardous weather outlook, Feb 11, 2:08 PM EST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 208 PM EST WED FEB 11 2009 INZ058-059-066-KYZ100-OHZ045-046-052>056-060>065-070>074-080>082-088- 121915- FAYETTE IN-UNION IN-FRANKLIN IN-LEWIS-UNION OH-DELAWARE-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HIGHLAND-ADAMS-PIKE-SCIOTO- 208 PM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST THURSDAY... ...TORNADO WATCH 18 IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. INZ050-OHZ026-034-035-042>044-051-121915- WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI- 208 PM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. AS LOW PRESSURE TRACKS ACROSS THE GREAT LAKES TODAY...A COLD FRONT WILL QUICKLY SWEEP THROUGH THE OHIO VALLEY LATE THIS AFTERNOON. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG AND AHEAD OF THE FRONT...WITH THE POTENTIAL TO PRODUCE DAMAGING WINDS AND A FEW TORNADOES. AFTER THE FRONT PASSES...WINDS WILL INCREASE FROM THE WEST. WINDS WILL BECOME VERY STRONG WITH GUSTS UP TO 60 MPH POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. INZ073>075-080-KYZ089>099-OHZ077>079-121915- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-HAMILTON- CLERMONT-BROWN- 208 PM EST WED FEB 11 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST THURSDAY... ...TORNADO WATCH 16 IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Feb 11, 4:35 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND GST 2 S WILMINGTON 39.41N 83.83W
02/11/2009 M58.00 MPH CLINTON OH OFFICIAL NWS OBS
RECORDED AT THE NWS OFFICE.
&&
HATZOSLocal storm report, Feb 11, 4:51 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
451 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND DMG FALMOUTH 38.67N 84.33W
02/11/2009 PENDLETON KY TRAINED SPOTTER
GUTTERS AND SHINGLES BLOWN OFF HOUSES.
0356 PM TSTM WND DMG BROOKSVILLE 38.68N 84.07W
02/11/2009 BRACKEN KY LAW ENFORCEMENT
A CAR PORT WAS BLOWN DOWN.
0358 PM TSTM WND DMG FELICITY 38.84N 84.10W
02/11/2009 CLERMONT OH LAW ENFORCEMENT
POWER POLES DOWN. ONE TREE DOWN ON A HOUSE.
0410 PM TSTM WND DMG MOUNT ORAB 39.03N 83.92W
02/11/2009 BROWN OH PUBLIC
LARGE LIMBS DOWN.
0422 PM TSTM WND GST 2 SSW HERRON HILL 38.56N 83.51W
02/11/2009 E60.00 MPH LEWIS KY TRAINED SPOTTER
ESTIMATED GUST TO 60 MPH IN RIBOLT.
&&
HATZOSLocal storm report, Feb 11, 5:10 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG LEESBURG 39.35N 83.55W
02/11/2009 HIGHLAND OH LAW ENFORCEMENT
TREE LIMBS DOWN WITH DAMAGE TO BARNS ON STATE ROUTE 28.
0440 PM TSTM WND DMG 8 NE HILLSBORO 39.29N 83.51W
02/11/2009 HIGHLAND OH LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0446 PM TSTM WND DMG WEST PORTSMOUTH 38.76N 83.03W
02/11/2009 SCIOTO OH EMERGENCY MNGR
TREES DOWN.
0449 PM TSTM WND DMG PORTSMOUTH 38.76N 82.95W
02/11/2009 SCIOTO OH EMERGENCY MNGR
A SIGN WAS BLOWN DOWN.
0453 PM TSTM WND DMG IDAHO 39.09N 83.14W
02/11/2009 PIKE OH LAW ENFORCEMENT
ONE TREE DOWN ON ROUTE 124 IN THE WEST PART OF PIKE
COUNTY.
0457 PM TSTM WND GST BLOOMINGBURG 39.61N 83.40W
02/11/2009 E60.00 MPH FAYETTE OH TRAINED SPOTTER
&&
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 2:44 PM EST | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 46 min |
| Feb 11, 3:26 PM EST | Severe Thunderstorm Warning | ILN | Brown, Clermont | 49 min |
| Feb 11, 4:21 PM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 39 min |
| Feb 11, 4:33 PM EST | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fairfield, Fayette, Greene, Highland and 4 more | 42 min |
| Feb 11, 5:02 PM EST | Severe Thunderstorm Warning | ILN | Scioto | 13 min |
| Feb 11, 5:06 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Fayette, Franklin, Licking, Madison, Pickaway | 54 min |
| Feb 11, 5:14 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 46 min |
| Feb 11, 5:21 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Miami, Montgomery | 38 min |
| Feb 11, 5:31 PM EST | Severe Thunderstorm Warning | ILN | Delaware, Licking | 44 min |
| Feb 11, 5:40 PM EST | Severe Thunderstorm Warning | ILN | Butler, Darke, Miami, Montgomery, Preble, Shelby | 50 min |
| Feb 11, 5:40 PM EST | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Warren | 50 min |
| Feb 11, 5:42 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 33 min |
| Feb 11, 5:50 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Warren | 40 min |
| Feb 11, 5:50 PM EST | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 19 min |
| Feb 11, 6:11 PM EST | Severe Thunderstorm Warning | ILN | Clinton, Fairfield, Fayette, Franklin, Greene, Highland and 3 more | 49 min |
| Feb 11, 6:15 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Madison, Miami and 2 more | 45 min |
| Feb 11, 6:31 PM EST | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 31 min |
| Feb 11, 6:44 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Licking, Pickaway | 46 min |
| Feb 11, 2:37 PM EST | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant, Owen | 53 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2009Severe Thunderstorm Warnings in Ohio, 2009Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.